MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 103606-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user reported hospitalization due to a hypoglycemic event on (b)(6) 2026.They stated they were stabilized before losing consciousness but required a toe amputation due to infection during their hospital stay.At the time of the call, the user reported feeling better.The event was diabetes-related, and the user provided the following example: (b)(6) 2026 at 1:16 pm est, sg 104 mg/dl and bg 38 mg/dl.Data management system review showed sg 104 mg/dl at that time with no bg entry.Alert history showed no low glucose alert at 1:16 pm.However, sensor data revealed prolonged hypoglycemia between 12:30 am and 1:11 pm on (b)(6) 2026, with 36 low glucose and 22 out-of-range low alerts during this time.Sg began rising at 1:16 pm, likely due to treatment (sugar and iv fluids).The user was prescribed iv fluids, and their hcp was aware of the event.Per case notes, the user reported prior doxycycline use.Tetracycline-class medications (e.G., doxycycline) may falsely lower cgm readings, and users are advised not to rely on cgm data while taking them, as indicated in the eversense user guide.The user was educated on this but stated they had not taken the medication for several weeks, including during hospitalization.A review of the in-vivo sensor data showed the system was performing within expectations, with no anomalies observed.Sg trends aligned with bg values, considering physiological lag that can occur between sg and bg.Occasional discrepancies were observed during rapid glucose changes, likely due to insulin, medication, or food intake.To address potential calibration misalignment, the user was advised to re-link the sensor as a proactive troubleshooting measure.This report was initially submitted on 08june2026, however it was submitted under an incorrect manufacturer fei number.It was originally submitted under 3009862000-2026-01864.
 
Event or Problem Description
On may 12, 2026, senseonics was made aware of a user's hypoglycemic event.The user reported a sensor glucose reading of 104 mg/dl and confirmed blood glucose of 38 mg/dl, which did not trigger alerts because the sensor value stayed above the low alert threshold.The user was hospitalized, treated with sugar, iv fluids, and antibiotics, and stabilized before losing consciousness.The user's healthcare provider was informed, and the user has since reported feeling better and continues to use the system with current data.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu samasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key25681974
Report Number3009862700-2026-01864
Device Sequence Number21265241
Product Code SBA
UDI-Device Identifier00817491024305
UDI-Public817491024305
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number103606-620
Device Catalogue NumberFG-7502-00-301
Device Lot Number01G057S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale